# SDR ABXA20151012175

- Difficulty date: October 12, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 691T000344
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME INNER CHORD AT STATION 883.5, RBL 89 HAS A .250 CRACK IN TRANSITION RADIUS.  REPAIRED CHORD IAW EA 53000050-101.  CRACKED .50, PN 691T0003-44, PART NAME CHORD RT INNER, SN N/A, FS & BS LOCATION FROM 883.5 STRINGER & WS LOCATION RBL 89.  ACFT WAS GNDED.
